# SDR UALA2013020800758

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 366 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUELAGE SKIN HAS LIGHTNING STRIKE AT BS 366, ABOVE STR 27R.    REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER ECRA 5330-04422.  CAT B MAJOR REPAIR.
